# SDR REXA2017041100532

- Difficulty date: April 11, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 7,446 hours, 5,040 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STEP 832ET HINGE IS CRACKED. REMOVED AND REPLACED TOP STEP 832ET HINGE IAW SRM 51-40-11 AND  SRM 51-42-02.
